arrow
Volume 24, Number 4
Previous Issue Next Issue

Sang Dong Kim & Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462.

Preview Full PDF 2153 20752 Abstract

Wen-sheng Zhang & Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474.

Preview Full PDF 2116 21140 Abstract

A. Moudaf & P-E. Maingé

J. Comp. Math., 24 (2006), pp. 475-480.

Preview Full PDF 2172 20896 Abstract

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500.

Preview Full PDF 2182 20563 Abstract

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514.

Preview Full PDF 2123 20901 Abstract

Qian-jin Zhao & Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526.

Preview Full PDF 2143 20839 Abstract

Jian-lin Jiang & Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538.

Preview Full PDF 2076 21698 Abstract

Zhong-zhi Bai, Jun-feng Yin & Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552.

Preview Full PDF 2237 20781 Abstract

Xing-hua Wang & He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560.

Preview Full PDF 2367 21888 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard